MedElevator Войти в исследования
← Поиск публикаций
Nederlands tijdschrift voor geneeskunde · 1999

[Metabolic acidosis caused by hyperalimentation; a dangerous complication of parenteral nutrition].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Innemee G, de Meijer P H, Meinders A E

Аннотация

A man aged 46 developed oesophageal obstruction due to carcinoma. He was admitted with dehydration following strongly reduced fluid intake leading to prerenal kidney failure. He had had a renal transplantation, after which a moderate renal insufficiency persisted. During 12 days he received parenteral nutrition upon which he developed severe hyperchloraemic metabolic acidosis. The treatment of this condition consists of discontinuation of the parenteral nutrition and administration of bicarbonate. If the parenteral nutrition needs to be continued, the amount of chloride must be diminished and acetate be added. It is important to monitor the acid-base balance and plasma electrolytes in patients with parenteral nutrition, especially in the presence of renal failure. The patient recovered from the metabolic acidosis but later died of metastatic oesophageal carcinoma.

Предметные рубрики MeSH